# SDR USAA2014020300021

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 68,896 hours, 46,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 69291425
- Condition: Faulty
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CLIMBING THROUGH FL180, CABIN ALTITUDE PRESS RAPIDLY INCREASED TO 15,000 FEET.  CABIN ALTITUDE WARNING LIGHT ILLUMINATED & HORN SOUNDED.  PAX OXYGEN MASKS DROPPED.  UNABLE TO ESTABLISH PRESS IN AUTO OR STANDBY, AN EMERGENCY WAS DECLARED.  FLIGHT RETURNED TO FIELD AT CLT & LANDED WITHOUT INCIDENT.  FOUND THE AIR CONDITIONING GND SERVICE VLV REMAINING OPEN, REPLACED VLV IAW AMM 21-21-15.  OPERATIONS CHECKED GOOD, ACFT PRESSURIZATION TESTED GOOD AT THIS TIME.  REPLACED OXYGEN GENERATORS & REPACKED MASKS.
